×

Stochastic uniform observability of linear differential equations with multiplicative noise. (English) Zbl 1147.60043

Let \(W=(W^1,\dots,W^m)\) be an \(m\)-dimensional Brownian motion. Given two real Hilbert spaces \(H\) and \(V\) and a \(\tau\)-periodic, closed unbounded linear operator \(A_t, t\in \mathbb{R}_+\), with constant domain in \(H\), the author considers the stochastic differential equation (SDE) \[ dY^{s,x}_t=(A_t+B_t)Y^{s,x}_tdt+\sum_{i=1}^mG_t^iY^{s,x}_tdW_t^i,\quad t\geq s,\;Y^{s,x}_s=x\in H. \] Assuming that \(B,G^1,\dots,G^m\) are strongly continuous \(L(H)\)-valued mappings, and being given another, \(L(H,V)\)-valued strongly continuous mapping \(C\), the author studies an equivalent deterministic characterization for the stochastic uniform observability of the system \(\{A,B,G^1,\dots,G^m;C\}\), i.e., a criterion for the existence of reals \(\sigma>0,\gamma>0\) such that \(E[\int_t^{t+\sigma}| C_rY_r^{t,x}|^2\,dr]\geq \gamma| x|^2\), for all \(t\in\mathbb R_+,x\in H,\) by using Lyapunov functions.
For the proof of this criterion the author establishes a series of results concerning a class of perturbed evolution operators and gives a new representation of the covariance operators associated with the mild solution of the investigated SDEs. The author’s results extend the work by V. Dragan and T. Morozan on stochastic observability [IMA J. Math. Control Inf. 21, No. 3, 323–344 (2004; Zbl 1060.93019)] to the infinite-dimensional case.

MSC:

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
93B07 Observability
35B40 Asymptotic behavior of solutions to PDEs

Citations:

Zbl 1060.93019
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Curtain, R.; Pritchard, J., Infinite dimensional linear systems theory, (1978), Springer-Verlag Berlin · Zbl 0389.93001
[2] Dragan, V.; Morozan, T., Stochastic observability and applications, IMA J. math. control inform., 21, 323-344, (2004) · Zbl 1060.93019
[3] Gelfand, I.; Vilenkin, H., Generalized functions, part 4, (1964), Springer-Verlag Berlin
[4] Germani, A.; Jetto, L.; Piccioni, M., Galerkin approximations for optimal linear filtering of infinite-dimensional linear systems, SIAM J. control optim., 26, 1287-1305, (1988) · Zbl 0662.93073
[5] Grecksch, W.; Tudor, C., Stochastic evolution equations: A Hilbert space approach, Math. res., vol. 75, (1995), Akademie-Verlag Berlin · Zbl 0831.60069
[6] Kalman, R.E., Contributions to theory of optimal control, Bol. soc. mat. mexicana, 5, 102-119, (1960) · Zbl 0112.06303
[7] Pazy, A., Semigroups of linear operators and applications to partial differential equations, Appl. math. sci., vol. 44, (1983), Springer-Verlag Berlin · Zbl 0516.47023
[8] Da Prato, G., Quelques resultats d’existence, unicite et regularite pour une probleme de la theorie du controle, J. math. pures appl., 52, 353-375, (1973) · Zbl 0289.93027
[9] Da Prato, G.; Ichikawa, A., Quadratic control for linear time-varying systems, SIAM J. control optim., 28, 2, 359-381, (1990) · Zbl 0692.49006
[10] Da Prato, G.; Ichikawa, A., Quadratic control for linear periodic systems, Appl. math. optim., 18, 39-66, (1988) · Zbl 0647.93057
[11] Da Prato, G.; Zabczyc, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press Cambridge
[12] Da Prato, G.; Ichikawa, A., Lyapunov equations for time-varying linear systems, Systems control lett., 9, 165-172, (1987) · Zbl 0678.93051
[13] Morozan, T., Stochastic uniform observability and Riccati equations of stochastic control, Rev. roumaine math. pures appl., 38, 9, 771-781, (1993) · Zbl 0810.93069
[14] Morozan, T., On the Riccati equation of stochastic control, Internat. ser. numer. math., vol. 107, (1992), Birkhäuser Basel · Zbl 0763.93053
[15] Morozan, T., Linear quadratic control and tracking problems for time-varying stochastic differential systems perturbed by a Markov chain, Rev. roumaine math. pures appl., 46, 6, 783-804, (2001) · Zbl 1078.93574
[16] Ungureanu, V.M., Riccati equation of stochastic control and stochastic uniform observability in infinite dimensions, (), 421-423 · Zbl 1071.93014
[17] Ungureanu, V.M., Representations of mild solutions of time-varying linear stochastic equations and the exponential stability of periodic systems, Electron. J. qual. theory differ. equ., 4, 1-22, (2004) · Zbl 1072.60047
[18] Ungureanu, V.M., Cost of tracking for differential stochastic equations in Hilbert spaces, Studia univ. babes-bolyai math., L, 4, 73-83, (2005) · Zbl 1113.60061
[19] Tudor, C., Optimal control for an infinite-dimensional periodic problem under white noise perturbations, SIAM J. control optim., 28, 2, 253-264, (1990) · Zbl 0693.93086
[20] Zabczyk, J., On optimal stochastic control of discrete-time systems in Hilbert space, SIAM J. control optim., 13, 6, 1217-1234, (1975) · Zbl 0313.93067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.